Ver todas las categorías

Robitussin Adult Honey Severe Cough, Flu + Sore Throat Liquid

5.0
(78)



Cómo conseguirlo




Información

Robitussin Adult Honey Severe Cough, Flu + Sore Throat Liquid
8 oz, 0.73 lb. N.° de artículo: 344008

Elegible para HSA/FSA

  • Robitussin Honey CF Max Day Adult Syrup relieves sore throats, controls coughing, and relieves minor aches and pains occurring with a cold or flu
  • A maximum strength, multi-symptom medicine for severe coughs and sore throats
  • Robitussin cough syrup with True Source Certified Honey and elderberry
  • Formulated with Acetaminophen, Robitussin Honey CF Max Day Adult multi-symptom medicine helps relieve pain and reduce fevers
  • Robitussin Honey CF is made with real honey, is gluten free, and contains no artificial colors
  • Cough and sore throat relief for those 12 years and over

Robitussin Honey CF Max Day Adult Syrup is a maximum strength cough, sore throat, and flu symptom medication. This effective, non-drowsy cough syrup is formulated with Acetaminophen to relieve pain and reduce fever, and Dextromethorphan to help suppress the need to cough. It provides multi-symptom relief to help you overcome your cough, sore throat, and flu symptoms. The only brand to combine the great taste of real honey* you want with the multi-symptom, effective cough relief you need, Robitussin uses True Source Certified Honey. Robitussin Honey CF Max Day Adult is the only over-the-counter cough and sore throat formula that contains 19.2% of True Source Certified Honey in every bottle, handled safely and environmentally responsibly from hive to table. It is also gluten-free and contains no artificial colors. For adults and children 12 years and over, the recommended dosage is 20 ml every four hours. Do not take more than six doses in any 24-hour period and do not exceed the recommended dosage. Delivering trusted cough relief for more than 70 years, Robitussin understands the importance of treating symptoms and feeling confident in the products you use. Robitussin offers a wide variety of products to help you find relief in a way that works best for you. Whether you need to power through your day or avoid another restless night, Robitussin has the product you need to treat your specific cough, cold, sore throat, or flu symptoms for day and night relief. Trust Robitussin, the #1 cough brand.** The right solution for your cough. *among leading cough and cold brands **based on IRI data as of L52W 8/9/20

Specifications
ProblemaCold & flu
FormularioLíquido
Key ingredientAcetaminophen
Primary flavourBerry
Product typeCold & flu treatments
Cantidad1-20 oz

Ingredientes

Active Ingredients: (In each 20 ml) Acetaminophen, USP 650 mg - Pain reliever/fever reducer. Dextromethorphan HBr, USP 20mg - Cough suppressant.

Inactive Ingredients: anhydrous citric acid, carboxymethylcellulose sodium, glycerin, natural & artificial flavors, natural grade A honey, polyethylene glycol, propylene glycol, purified water, sodium benzoate, sodium citrate, sodium gluconate, sucralose, xanthan gum, zinc gluconate

Indicaciones

  • no ingerir más de 6 dosis en un período de 24 horas
  • do not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.
  • measure only with the dosing cup provided
  • guardar vaso dosificador con el producto
  • ml = milliliter
  • este producto para adultos no debe administrarse a niños menores de 12 años

adults and children 12 years and over: 20 ml every 4 hours
children under 12 years: do not use

Advertencia(s)

Advertencia sobre la salud hepática: este producto contiene acetaminofén. Puede sufrir daño hepático grave si toma

  • more than 6 doses in any 24-hour period, which is the maximum daily amount
  • con otros medicamentos que contengan acetaminofén
  • 3 o más bebidas con alcohol al día mientras usa este producto.

Allergy alert: acetaminophen may cause sever skin reactions. Los síntomas pueden incluir:

  • enrojecimiento de la piel
  • ampollas
  • erupción

En caso de reacción alérgica, suspender el uso y acudir al médico de inmediato. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

No usar

  • if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. Si no sabe si su medicamento recetado contiene un IMAO, consulte a un médico o farmacéutico antes de tomar este producto.
  • con ningún otro medicamento que contenga acetaminofén (con o sin receta). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.

Consulte al médico antes de usarlo si padece

  • enfermedad hepática
  • tos que se da con mucha flema (mucosidad)
  • a breathing problem or chronic cough that lasts or as occurs with smoking, asthma, or emphysema

Consulte a un médico o farmacéutico antes de usar si está

  • tomando warfarina, un medicamento anticoagulante
  • taking any other pain reliever/fever reducer

Al usar este producto, no tome más de lo indicado.

Deje de usarlo y consulte a su médico si

  • el dolor o la tos empeoran o duran más de 7 días
  • la fiebre empeora o dura más de 3 días
  • presenta enrojecimiento o hinchazón
  • aparecen nuevos síntomas
  • la tos regresa o se manifiesta con una erupción o un dolor de cabeza persistente. Estos podrían ser indicios de una afección grave.

Si está embarazada o en período de lactancia, consulte a un profesional médico antes de usar.Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones. Prompt medical attention is critical for adults as well as children even if you not notice any signs or symptoms.

Productos relacionados

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Robitussin Adult Honey Severe Cough, Flu + Sore Throat Liquid

5.0
(78)